2019
Том 71
№ 6

All Issues

Orsingher E.

Articles: 2
Article (Ukrainian)

Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. II

Leonenko N. N., Orsingher E., Rybasov K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 8. - pp. 1003–1010

We find non-Gaussian limiting distributions of the solutions of the many-dimensional Burgers equation with the initial condition given by a homogeneous isotropic Gaussian random ?2-type field with strong dependence.

Article (Ukrainian)

Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. I

Leonenko N. N., Orsingher E., Rybasov K. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 870–877

We find Gaussian limiting distributions of the solutions of the many-dimensional Bürgers equation with the initial condition given by a homogeneous isotropic Gaussian random field with strong dependence.